# SDR AALA20060003

- Difficulty date: January 3, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT SIGNS AT BOTH LEFT AND RIGHT HAND INOPERATIVE.  REPLACED BATTERY PACK AT B549 FOR EMERGENCY EXIT SIGNS AT BOTH LEFT AND RIGHT HAND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
